Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 26, Issue 4, 1990
Metadata
 

On Construction of Martin Boundaries for Second Order Elliptic Equations
Minoru Murata
pp. 585–627
Abstract | Full-Text PDF (3951 KB) | Metadata

Absolute Continuity of Poisson Random Fields
Yoichiro Takahashi
pp. 629–647
Abstract | Full-Text PDF (1241 KB) | Metadata

On Norm-Dependent Positive Definite Functions
Yasuo Yamasaki
pp. 649–654
Abstract | Full-Text PDF (464 KB) | Metadata

Flows of Weights of Crossed Products of Type III Factors by Discrete Groups
Yoshihiro Sekine
pp. 655–666
Abstract | Full-Text PDF (1008 KB) | Metadata

Construction of Gelfand-Tsetlin Basis for Uq(gl(N+l))-modules
Kimio Ueno, Tadayoshi Takebayashi and Youichi Shibukawa
pp. 667–679
Abstract | Full-Text PDF (1066 KB) | Metadata

On the Bifurcation Set of a Polynomial Function and Newton Boundary
András Némethi and Alexandru Zaharia
pp. 681–689
Abstract | Full-Text PDF (889 KB) | Metadata

Solvability of Linear Functional Equations in Lebesgue Spaces
Sen-Yen M. Shaw
pp. 691–699
Abstract | Full-Text PDF (840 KB) | Metadata

Self-duality and Integrable Systems
Yousuke Ohyama
pp. 701–722
Abstract | Full-Text PDF (1666 KB) | Metadata

A Basis of Symmetric Tensor Representations for the Quantum Analogue of the Lie Algebras Bn, Cn and Dn
Toshiki Nakashima
pp. 723–733
Abstract | Full-Text PDF (892 KB) | Metadata